By Topic

Minimization of Exclusive or and Logical Equivalence Switching Circuits

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

This paper is an attempt to develop minimization algorithms for switching circuits based on Reed-Muller canonic forms. In particular, algorithms are presented for obtaining minimal modulo 2 or complement modulo 2 sum-of- products (or sums) expressions of any arbitrary single-output or multiple-output switching function with fixed polarities of the input variables.

Published in:

IEEE Transactions on Computers  (Volume:C-19 ,  Issue: 2 )